# SDR SWAA2023121122314

- Difficulty date: November 16, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 59,570 hours, 39,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF HAS EXPOSED FIBERS PEELING OFF<[01] FLOORBOARD 231XF FABRICATION HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0.  ATTACHED CURE SHEET TO THIS FAULT.;[02] VERIFIED FLOORBOARD 231XF FABRICATION HAS BEEN COMPLETED IAW SRM 53-00-50-2R-0.
